advertisement
Question
Posted by: anon | 2010/05/12

tabs

hello,

i have a lung infection and am on two anti-biotics. one is augmentin BD. it is a very big pill and even though i break it in half, it is not easy to swallow. i have a form of muscular dystrophy and am in my late 30''s. my swallowing is ok but not the best.
can this pill be broken up further, or crushed safely?
i never thought to ask if a liquid form is available.
thanks, and is there anything else i can do to help the healing process?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Yes you can crush the Augmentin - won't affect the absorbtion. If you have Muscular Dystrophy, I would advise you to go for regular physiotherapy to help you get rid of the phlegm in your chest, as you probably don't have a strong cough action. Also humidify your room if possible.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/13

Hallo Anon
Yes you can crush the Augmentin - won't affect the absorbtion. If you have Muscular Dystrophy, I would advise you to go for regular physiotherapy to help you get rid of the phlegm in your chest, as you probably don't have a strong cough action. Also humidify your room if possible.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement